# SDR 9WGA2025042854615

- Difficulty date: March 31, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 82,975 hours, 14,974 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE PNL 513AT MOUNT FLANGE HAS SURFACE CORROSION.  REMOVED SURFACE CORROSION BY HAND AT LEFT WING ACCESS PNL 531AT ATTACHING FLANGE IAW MD-11 SRM 51-21-01 PAR. 36 NO MATERIAL LOSS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
